# SDR ASAA2014080508767

- Difficulty date: August 5, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 23,078 hours, 7,049 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2786
- Condition: Failed
- Location: Fuel Qty
- Part time: 21,129 hours, 6,512 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATOR FOR RT MAIN TANK INTERMITTENTLY BLANKS OUT.  ACFT GROUNDED. REPLACED FUEL PROCESSOR UNIT IAW AMM REF 28-41-81. OPS CKS GOOD.
